# SDR SWAA2016102408987

- Difficulty date: October 21, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 36,999 hours, 21,644 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3300005
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHT FAILED CAPACITY TEST.    R & R THE BATTERY PACK IAW DWG.
